Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 964101, 11 pages
http://dx.doi.org/10.1155/2012/964101
Research Article

Trigonometric Approximation of Signals (Functions) Belonging to π‘Š(πΏπ‘Ÿ,πœ‰(𝑑)) Class by Matrix (𝐢1⋅𝑁𝑝) Operator

Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667, India

Received 22 March 2012; Revised 24 April 2012; Accepted 3 May 2012

Academic Editor: Jewgeni Dshalalow

Copyright © 2012 Uaday Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Uaday Singh, M. L. Mittal, and Smita Sonker, “Trigonometric Approximation of Signals (Functions) Belonging to Class by Matrix Operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 964101, 11 pages, 2012. doi:10.1155/2012/964101